Stable algebras of entire functions

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

Suppose that h and g belong to the algebra B generated by the rational functions and an entire function f of finite order on ℂn and that h/g has algebraic polar variety. We show that either h/g ∈ B or f = q1ep + q2, where p is a polynomial and q 1,q2 are rational functions. In the latter case, h/g belongs to the algebra generated by the rational functions, ep and e-p. The stability property is related to the problem of algebraic dependence of entire functions over the ring of polynomials. The case of algebraic dependence over ℂ of two entire or meromorphic functions on ℂn is completely resolved in this paper.

Original languageEnglish (US)
Pages (from-to)3993-4002
Number of pages10
JournalProceedings of the American Mathematical Society
Volume136
Issue number11
DOIs
StatePublished - Nov 2008

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stable algebras of entire functions'. Together they form a unique fingerprint.

  • Cite this